# SDR GJQR20000601

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: General aviation
- Aircraft: GPGH
- Make and model: Bell 206B-3
- Aircraft serial: 4022
- Aircraft time: 2,976 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 206040221003
- Part serial: B17700
- Condition: Worn
- Location: Free Wheel Unit
- Part time: 2,976 hours
- Component: Freewheeling Uni, Bell
- Component part number: 206040270117
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION OF FREE WHEELING UNIT, IT WAS DISCOVERED THAT THE BEARING OUTER RACE HAD ROTATED IN THE HOUSING. ALSO THERE WAS EXCESSIVE WEAR IN THE HOUSING INTERNAL DIMENSION.  WILL UPGRADE WITH BELL TECHNICAL BULLETIN 206-95-155 WITH SLOTTED OUTER SHAFT AND KEYED BEARING.  SUBMITTER STATED THIS SHOULD PREVENT THIS CONDITION IN FUTURE.
